The solvability of a problem of radiation heat transfer
Doklady Akademii Nauk, Tome 245 (1979) no. 6, pp. 1341-1344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_245_6_a14,
author = {A. A. Amosov},
title = {The solvability of a problem of radiation heat transfer},
journal = {Doklady Akademii Nauk},
pages = {1341--1344},
year = {1979},
volume = {245},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_245_6_a14/}
}
A. A. Amosov. The solvability of a problem of radiation heat transfer. Doklady Akademii Nauk, Tome 245 (1979) no. 6, pp. 1341-1344. http://geodesic.mathdoc.fr/item/DAN_1979_245_6_a14/